标题:A two-grid expanded mixed element method for nonlinear non-Fickian flow model in porous media
作者:Liu, Wei; Li, Xindong; Zhao, Qingli
作者机构:[Liu, Wei] Ludong Univ, Sch Math & Stat Sci, Yantai 264025, Shandong, Peoples R China.; [Li, Xindong] Shandong Univ, Sch Math, Jinan 250100, Shandon 更多
通讯作者:Liu, W
通讯作者地址:[Liu, W]Ludong Univ, Sch Math & Stat Sci, Yantai 264025, Shandong, Peoples R China.
来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
出版年:2014
卷:91
期:6
页码:1299-1314
DOI:10.1080/00207160.2013.837160
关键词:expanded mixed finite element; nonlinear parabolic integro-differential; equations; two-grid method; non-Fickian flow model
摘要:The full discrete scheme of expanded mixed finite element approximation is introduced for nonlinear parabolic integro-differential equations modelling non-Fickian flowin porous media. To solve the nonlinear problem efficiently, a two-grid algorithm is considered and analysed. This approach allows us to perform all of the nonlinear iterations on a coarse grid space and just execute a linear system on a fine grid space. Based on RTk mixed element space, error estimates and convergence results are presented for solutions of the two-grid method. Some numerical examples are given to verify the theoretical predictions and show the efficiency of the two-grid method.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:3
Scopus被引频次:3
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84906787979&doi=10.1080%2f00207160.2013.837160&partnerID=40&md5=df8ddbb70c4ce3c3088f91b33fe82534
TOP